New to both meds. And have a few concerns regarding weight loss or gain? Heart probelms? Any example or experiences are welcome. I need some advice.
I'm not familiar with Geodon but have had experience with Wellbutrin. I too suffer from B.P.D. as well as Major Depressive Disorder. I found that I started putting on weight immediately when rx'd Wellbutrin. My friends and family began telling me that "I wasn't myself". Within 3 weeks I started reacting paradoxically to this medication and was later told by my psychiatrist that this is more common w/ Wellbutrin then w/ any other anti-depressant. I flew into rages, had crying fits, and in general just started acting crazy (no other way to put it ! LOL) I just wanted to give you a heads up to have your friends and family watch you for any out of character behavior because you most likely wouldn't recognize it in your self right away. Now of course this might not apply to you at all and Wellbutrin could work out great for you but since you asked for any experiences I thought I'd tell you mine. I hope everything works out well for you. Good luck !
hizartist123; Really not a lot to worry about these days Wellbutrin is doing a lot better for most people and is a weight neutral type meds which mean many don't gain or loose just watch what you are eating but most even say it curbs their appetite it did for me.Just want you to know that when you first start both of these Medications the Geodon is to control the problems of the episodes the other lady was saying not as many side effects with the Geodon really.The Wellbutrin you can get some side effects but they are not really that bad and most go away within the first week or two those side effects go away.And you keep taking it try to take it about the same time each day.To get the full benefit from it is 6 to 8 weeks when you get your full blood level. And you can get some side effects from the Geodon but the same thing they go away within the first week or two.
So don't even worry about the effects the one lady had the Geodon well help balance you out and help with the depression and mood swings don't be surprised if the doctor up's the dose of either one if you need it, Just take it as the doctor has ordered any you won't have near as much side effects or worry about what the other post said that happens very rare now days. Hope you get to feeling better very soon. Chuck1957
hizartist; okay I did not say it right Most of the doctors that use this combination together are well away of the Interactions between the two I have seen this used a lot together and always you're going to have some reactions. But the doctor should have asked you several questions such as if you have had seizures in the past Because both of these could cause this reaction but it is very rare. And most people are not told by the doctor that for the first week or two you sometimes get several different kind of side effects but they go away within the 2 weeks then you continue to take these at about the same time each day it takes 6 to 8 weeks to get a good blood level in you where the medications are working at their best unless they need to adjust the medications or sometimes have to change them again. Sadly it is a trial and error But these 2 drugs do interact but the doctors know this and prescribe them anyway because it is very rare for these interactions to happen.
this is a pretty common combination these days. Just don't be surprised if they bother you the first week or two but these side effects get better and go away after that period. Here is what it says about the Interactions with these 2 medications sorry if I did not say enough just used to seeing many people use these together if it worries you at all call your doctor. here is the interactions listed. Chuck1957 (((( Talk to your doctor if you have any questions or concerns. Your doctor may be able to prescribe alternatives that do not interact, or you may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. You should avoid or limit the use of alcohol while being treated with these medications. Also, avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medications affect you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.)))) chuck1957 THE MAIN THING WAS IF YOU HAVE UNCONTROLLED EPILEPSY. Chuck
The normal use for geodon is schizophrenia off label use for bipolar im bipolar when they put me on it I had an awful time gave me schizophrenic symptoms swore someone planned on kidnapping me kept seeing big black rats I could go on for days told dr they increased it and it got so bad I was hiding fr windows not going outside wouldn't open the door don't take this medication
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2009 • 4 answers
Posted 14 Jan 2011 • 4 answers
Posted 14 May 2012 • 4 answers
Posted 24 Jun 2016 • 1 answer
Posted 5 Nov 2016 • 2 answers